Morning After Pill, Sickness & Vomiting


Buy the Morning After Pill Locally »

In the past, when the morning after pill was first being used, vomiting and nausea were relatively common among women who had taken the drug.  This was due to the high levels of different hormones within these first pills, something that a lot of women found hard to stomach.  However, as medicine has advanced, so too has the morning after pill.  Now it is rare for you to experience bad nausea, with only around 1 in 60 women actually being sick after taking the morning after pill. 

Reducing Nausea caused by the Morning After Pill:

  • If you do feel nauseous after taking the morning after pill then you can take normal, over the counter, anti-nausea tablets found in any pharmacy to help ease this feeling.  You could even take this before taking the morning after pill, there is some research to suggest that this can help to prevent any sickness, but might in consequence make you feel tired. 
  • Although alcohol can be drunk after taking the morning after pill, it is not likely to help with any nausea that you may be experiencing, and would be best avoided. 
  • Women ought to take the morning after pill with food to help prevent any sickness.
  • Everyone is different, some people report drinking milk and eating regular snacks help when experiencing nausea after taking the morning after pill, however this might not necessarily help you.  Do what you feel comfortable with.


« Taking the Morning After Pill with Antibiotics Morning After Pill & Bleeding (Spotting) »